MathSciNet Relay Station
MathSciNet bibliographic data
MR2348025 20G05 (17B37)
McGerty, Kevin Generalized $q$-Schur algebras and quantum Frobenius. Adv. Math. 214 (2007), no. 1, 116–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement